MAUDE Adverse Event Report: DEPUY ORTHOPAEDICS, INC. 1818910 DUR MAR 10D LNR 32IDX60OD; DURALOC IMPLANT : HIP POLY ACETABULAR LINERS

DEPUY ORTHOPAEDICS, INC. 1818910 DUR MAR 10D LNR 32IDX60OD; DURALOC IMPLANT : HIP POLY ACETABULAR LINERS
Catalog Number 122032160
Medical Device Problem Code Device Dislodged or Dislocated (2923)
Health Effect - Clinical Code Joint Dislocation (2374)
Date of Event 12/07/2017
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
(b)(4).If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.
 
Event or Problem Description
The patient was revised to address dislocation.The surgeon went in and removed the standard 10 deg insert and replaced it with a constrained insert.He also changed the internal poly locking ring.The head was replaced with a ts ceramic head, 32 + 5.The stem and cup were well fixed and retained.Doi: (b)(6) 2017; dor: (b)(6) 2017; left hip.
 
Additional Manufacturer Narrative
Product complaint # : (b)(4).No device associated with this report was received for examination.A worldwide complaint database search found no other reported incident(s) against the provided product/lot combination(s) since release for distribution.Based on previous investigations this complication of joint replacement is unlikely to have been the result of a device failing to meet required specifications.The information received will be retained for potential series investigations if triggered by trend analysis, post market surveillance, or other events within the quality system.If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.

Brand Name
DUR MAR 10D LNR 32IDX60OD
Common Device Name
DURALOC IMPLANT : HIP POLY ACETABULAR LINERS
Manufacturer (Section D)
DEPUY ORTHOPAEDICS, INC. 1818910
700 orthopaedic dr.
warsaw IN 46582
MDR Report Key7168270
Report Number1818910-2018-50371
Device Sequence Number11242230
Product Code LPH
UDI-Device Identifier10603295015574
UDI-Public10603295015574
Combination Product (Y/N)N
Initial Reporter StateFL
Initial Reporter CountryUS
PMA/510(K) Number
K994415
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2017
Device Explanted Year2017
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Health Professional
Type of Report Initial,Followup
Report Date (Section B) 12/07/2017
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Catalogue Number122032160
Device Lot Number3534172
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 12/07/2017
Supplement Date Received by Manufacturer02/02/2018
Initial Report FDA Received Date01/05/2018
Supplement Report FDA Received Date02/05/2018
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age70 YR